MAUDE Adverse Event Report: BIOMÉRIEUX ITALIA S.P.A. EMAG®

BIOMÉRIEUX ITALIA S.P.A. EMAG®
Model Number 418591
Medical Device Problem Code Low Sensing Threshold (2575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a customer in the united states notified biomérieux of an instrument error (code 10076) leading to delay in results when using emag instrument, reference # (b)(4), serial number (b)(6).The customer explained that the error 10075 uss low sensing error is occurring at least once on every extraction on both sides of the instrument.This requires the customer to repeat the test and the results for patients are delayed 24 hours in some cases.The number of patients involved has not been provided.A field service engineer (fse) visited the customer's site and replaced all quick connect reagent fittings inside system and the instrument is being monitored by the customer for any further issues.At the time of this assessment, there was no indication of patient harm or incorrect treatment.A biomérieux internal investigation will be initiated.

Brand Name
EMAG®
Common Device Name
EMAG®
Manufacturer (Section D)
BIOMÉRIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
danielle cooper
595 anglum road
hazelwood, MO 63042
MDR Report Key23772190
Report Number9615037-2025-00040
Device Sequence Number9722866
Product Code JJH
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number418591
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown